# SDR JJBA20170504005

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 36,655 hours, 49,470 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE SCRATCH AND DENT NEAR BOTTOM OF CARGO DOOR REPAIR. REPAIRED THE SKIN ASSEMBLY IAW RD 8-52-230.
